Free Access
Volume 17, 2013
Page(s) 485 - 499
Published online 03 June 2013
  1. F. Abramovich and B.W. Silverman, Wavelet decomposition approaches to statistical inverse problems. Biometrika 85 (1998) 115–129. [Google Scholar]
  2. N. Bissantz, T. Hohage, A. Munk and F. Ruymgaart, Convergence rates of general regularization methods for statistical inverse problems and applications. SIAM J. Numer. Anal. 45 (2007) 2610–2636 (electronic). [Google Scholar]
  3. L. Cavalier, Nonparametric statistical inverse problems. Inverse Problems 24 (2008) 034004. [Google Scholar]
  4. L. Cavalier and G.K. Golubev, Risk hull method and regularization by projections of ill-posed inverse problems. Ann. Statist. 34 (2006) 1653–1677. [CrossRef] [MathSciNet] [Google Scholar]
  5. L. Cavalier and N.W. Hengartner, Adaptive estimation for inverse problems with noisy operators. Inverse Problems 21 (2005) 1345–1361. [Google Scholar]
  6. L. Cavalier, G.K. Golubev, D. Picard and A.B. Tsybakov, Oracle inequalities for inverse problems. Ann. Statist. 30 (2000) 843–874. [Google Scholar]
  7. S. Efromovich and V. Koltchinskii, On inverse problems with unknown operators. IEEE Trans. Inform. Theory 47 (2001) 2876–2894. [CrossRef] [MathSciNet] [Google Scholar]
  8. H.W. Engl, M. Hanke and A. Neubauer, Regularization of inverse problems, Math. Appl., vol. 375. Kluwer Academic Publishers Group, Dordrecht (1996). [Google Scholar]
  9. P.C. Hansen, The truncated SVD as a method for regularization. BIT 27 (1987) 534–553. [CrossRef] [MathSciNet] [Google Scholar]
  10. P.C. Hansen and D.P. O’Leary. The use of the L-curve in the regularization of discrete ill-posed problems. SIAM J. Sci. Comput. 14 (1993) 1487–1503. [Google Scholar]
  11. M. Hoffmann and M. Reiss, Nonlinear estimation for linear inverse problems with error in the operator. Ann. Statist. 36 (2008) 310–336. [Google Scholar]
  12. J.M. Loubes, l1 penalty for ill-posed inverse problems. Comm. Statist. Theory Methods 37 (2008) 1399–1411. [CrossRef] [MathSciNet] [Google Scholar]
  13. J.M. Loubes and C. Ludeña, Adaptive complexity regularization for linear inverse problems. Electron. J. Stat. 2 (2008) 661–677. [CrossRef] [Google Scholar]
  14. J.M. Loubes and C. Ludeña, Penalized estimators for non linear inverse problems. ESAIM: PS 14 (2010) 173–191. [CrossRef] [EDP Sciences] [Google Scholar]
  15. F. Natterer, The mathematics of computerized tomography, Class. Appl. Math., vol. 32. SIAM, Philadelphia, PA (2001). Reprint of the 1986 original. [Google Scholar]
  16. J.A. Scales and A. Gersztenkorn, Robust methods in inverse theory. Inverse Problems 4 (1988) 1071–1091. [CrossRef] [MathSciNet] [Google Scholar]
  17. C.M. Stein, Estimation of the mean of a multivariate normal distribution. Ann. Statist. 9 (1981) 1135–1151. [Google Scholar]
  18. A.N. Tikhonov and V.Y. Arsenin, Solutions of ill-posed problems. V.H. Winston & Sons, Washington, D.C.: John Wiley & Sons, New York (1977). Translated from the Russian, Preface by translation editor Fritz John, Scripta Series in Mathematics. [Google Scholar]
  19. J.M. Varah, On the numerical solution of ill-conditioned linear systems with applications to ill-posed problems. SIAM J. Numer. Anal. 10 (1973) 257–267. Collection of articles dedicated to the memory of George E. Forsythe. [CrossRef] [Google Scholar]
  20. J.M. Varah, A practical examination of some numerical methods for linear discrete ill-posed problems. SIAM Rev. 21 (1979) 100–111. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.